# SDR DALA2015072804728

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LAVATORY SERVICE PANEL TRAY.  EXCESSIVE CORROSION ON PANEL TRAY WAS REPLACED IAW DWG 5914792, ITEM 3, REV: AG AND SRM 51-10-4, 51-30-2 AND 51-30-5.
